# SDR UPS04841818

- Difficulty date: February 5, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN COCKPIT.  DURING DEPARTURE UNKNOWN ORIGIN MAYBE COMING  FROM PACKS LT READ 80 DEGREES,  RT READ 200 DEGREES ALL OTHER GAUGES READ NORMAL, T/S FOUND WATER SEPERATOR VERY DIRTY INDICATION WAS A PACK OVERHEAT RAN PACKS ON GROUND WITH NO ODOR OF SMOKE OR ANYTHING ELSE O.K. FOR CONTINUED SERVICE.
